| Model Number |
UCL INTERNAL BRACE IMPLANT SYSTEM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/09/2024
Type of Reportable Event
Malfunction
Event or Problem Description
On 04/09/2024, it was reported by a sales representative via phone that an ar-7715 ucl internal brace implant systems implant broke.This occurred during a ucl reconstruction on (b)(6) 2024 when the anchor body broke upon insertion.The fragment was retrieved.The patient had a pretty good bone prepped using the drill and tap from the kit.The case was completed using another ar-7715 ucl internal brace implant systems.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to improper bone prep; misaligned insertion; prying/leveraging the device during insertion.